Journals / Klinik Psikofarmakoloji Bülteni / 2016 / Cilt: 26 - Sayı: 2

Sertraline-Induced Diplopia

Pages
213–214
Publication Date
2022-10-17
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

ERAY, S., UCAR, H. N., VURAL, A. P. (2022). Sertraline-Induced Diplopia. Klinik Psikofarmakoloji Bülteni, Cilt: 26 - Sayı: 2, 213–214. https://ajindex.com/articles/573930

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (3)

  1. Burde R, Savino P, Trobe J. Diplopia: Myasthenia gravis. Clinical Decisions in Neuro-Ophthalmology St Louis: The CV Mosby Co. 1985;175-8
  2. Meijer WE, Heerdink ER, Pepplinkhuizen LP, Van Eijk JT, Leufkens HG. Prescribing patterns in patients using new antidepressants. Br J Clin Pharmacol 2001;51(2):181-3. [CrossRef] 3. Alao A, Lewkowicz C. Seeing double: Sertraline and diplopia: a case report. Int J Psychiatry Med 2015;49(1):107-10. [CrossRef] 4. Fayyazi Bordbar MR, Jafarzadeh M. Bupropion-induced diplopia in an Iranian patient. Iran J Psychiatry Behav Sci 2011;5(2):136-8
  3. Dorell K, Cohen MA, Huprikar SS, Gorman JM, Jones M. Citalopram-induced diplopia. Psychosomatics 2005;46(1):91-3. [CrossRef]